Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 408918, 8 pages
http://dx.doi.org/10.1155/2014/408918
Research Article

Global Optimization for the Sum of Certain Nonlinear Functions

1Faculty of Engineering, Graduate School of Engineering, Mie University, Kurimamachiyamachi, Tsu 514-8507, Japan
2Department of Education, Mie University, Kurimamachiyamachi, Tsu 514-8507, Japan

Received 13 April 2014; Revised 19 August 2014; Accepted 20 August 2014; Published 10 November 2014

Academic Editor: Julio D. Rossi

Copyright © 2014 Mio Horai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Cai and T. G. Nitta, “Limit of the solutions for the finite horizon problems as the optimal solution to the infinite horizon optimization problems,” Journal of Difference Equations and Applications, vol. 17, no. 3, pp. 359–373, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. Cai and T. G. Nitta, “Optimal solutions to the infinite horizon problems: constructing the optimum as the limit of the solutions for the finite horizon problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2103–e2108, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Okumura, D. Cai, and T. G. Nitta, “Transversality conditions for infinite horizon optimality: higher order differential problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1980–e1984, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Pei-Ping and Y. Gui-Xia, “Global optimization for the sum of generalized polynomial fractional functions,” Mathematical Methods of Operations Research, vol. 65, no. 3, pp. 445–459, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. Jiao, Z. Wang, and Y. Chen, “Global optimization algorithm for sum of generalized polynomial ratios problem,” Applied Mathematical Modelling, vol. 37, no. 1-2, pp. 187–197, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. J. Wang and K. C. Zhang, “Global optimization of nonlinear sum of ratios problem,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 319–330, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus